# SDR SWAA2022081129406

- Difficulty date: July 14, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BTW STR 5L TO STR 6L FWD GALLEY AND LAV 2022-381536 / [01] PERFORMED REPAIR FRAME ON BS 312 BTW STR 5L TO STR 6L FWD GALLEY AND LAV IAW M-22-153-01244 SEE INDIVIDUALS SIGN OFF BELOW;[02] PERFORMED REPAIR FRAME ON BS 312 BTW STR 5L TO STR 6L FWD GALLEY AND LAV IAW M-22-153-01244 ;SEE INDIVIDUALS SIGN OFF BELOW.
